# SDR NWAA080529881

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 66,423 hours, 55,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT LIGHTS FOR THE TAIL COMPARTMENT WERE INOPERATIVE.  BOTH LEFT AND RIGHT LAMPS WERE CHANGED BUT DID NOT CORRECT THE FAULT.  MAINTENANCE THEN REPLACED THE BATTERIES AND THE SYSTEM OPERATIONALLY CHECKED FUNCTIONAL.  THE AIRCRAFT RETURNED TO SERVICE.
